I took my first capsule 4pm last night.Had hot and cold sweats every 30 minutes.Wanted to sleep but couldnt.When i sat up, i wanted to lie down, when laid down, i wanted to get up.Totally restless ALL night. Eventually slept around 4am until 9am.Still feel spaced out and look out of my face but the sickness is slowly going away. Not sure i want to take this again unless the side effects are going to decrease. I am worried that these side effects will last and then i have to go through the horrible withdrawal later.If these side effects stay then i would rather come off this cymbalta rather than risk addiction.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jul 2012 • 5 answers
Posted 19 Nov 2013 • 6 answers
Good afternoon, I was put on 30 mg. Cymbalta and then increased to 60 mg.but the sexual side effects
Posted 17 Feb 2014 • 2 answers
Posted 22 Dec 2015 • 2 answers
Posted 6 Jan 2016 • 6 answers